# SDR DJFA20150908001

- Difficulty date: September 8, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N335FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 3,256 hours, 2,177 cycles
- Engine: Pwa PW535A
- Engine time: 3,256 hours, 2,177 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 307168205
- Part serial: F73758
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 3,256 hours, 2,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, Y
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL390, THE CREW HEARD A SMALL BANG & FELT SOME VIBRATION.  THEY RECEIVED A CAS MSG INDICATING THE NR 2 GEN HAD GONE OFFLINE.  THIS WAS FOLLOWED BY AN UNCOMMANDED NR 2 ENG SHUTDOWN.  THE CREW COMPLETED THEIR CHECKLIST, DECLARED AN EMER, RETURNED & LANDED WITHOUT INCIDENT.  INSPECTED THE NR 2 ENG.  R & R THE STARTER GEN, THE FMU & THE FMU FUEL PRESS INLET TUBE, DUE TO INLET TUBE CRACK.  NO OTHER DEFECTS NOTED.
